# SDR DALA2021110806875

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,392 hours, 2,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 FLT ATTENDANT PANEL SHOWS DOOR 3R PRESS LOW. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST ACTUATOR. (8323756)
